Exponential utility maximization in an incomplete market with defaults

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (53), pp.1434-1464
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00705764
Contributeur : Serena Benassù <>
Soumis le : vendredi 8 juin 2012 - 11:17:19
Dernière modification le : lundi 29 mai 2017 - 14:22:23

Identifiants

  • HAL Id : hal-00705764, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

M.-C. Quenez, T. Lim. Exponential utility maximization in an incomplete market with defaults. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (53), pp.1434-1464. <hal-00705764>

Partager

Métriques

Consultations de la notice

32